# SDR AALA202406214397

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 9,881 hours, 2,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800880900
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 28 EMERGENCY EXIT ROW SEAT LIGHT NOT ILLUMINATING DURING SYSTEM TEST. MAINTENANCE FOUND WIRE HARNESS FROM  DISCONNECT 7261VC TO SEATS 27 AND 28 HAD FAILED. MAINTENANCE REPLACED THE WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
